Browse "MA-Journal Papers(저널논문)" by Title 

Showing results 1015 to 1034 of 2098

1015
Jacobi-Stirling numbers, Jacobi polynomials, and the left-definite analysis of the classical Jacobi differential expression

Everitt, W. N.; Kwon, Kil Hyun; Littlejohn, L. L.; Wellman, R.; Yoon, G. J., JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.208, no.1, pp.29 - 56, 2007-11

1016
Joint conditional Gaussian graphical models with multiple sources of genomic data

Chun, Hyonho; Chen, M; Li, B; Zhao, H, Frontiers in Genetics, v.4, no.DEC, 2013-12

1017
Joint estimation and regularized aggregation of brain network in FMRI data

Chung, Jongik; Jackson, Brooke S; Mcdowell, Jennifer E; Park, Cheolwoo, JOURNAL OF NEUROSCIENCE METHODS, v.364, pp.109374, 2021-12

1018
Kernel estimation of discontinuous regression functions

Kang, KH; Koo, JY; Park, Cheolwoo, STATISTICS & PROBABILITY LETTERS, v.47, no.3, pp.277 - 285, 2000-04

1019
Kernel partial correlation: a novel approach to capturing conditional independence in graphical models for noisy data

Oh, Jihwan; Zheng, Faye; Doerge, R. W.; Chun, Hyonho, JOURNAL OF APPLIED STATISTICS, v.45, no.14, pp.2677 - 2696, 2018

1020
KINEMATIC FORMULA AND TUBE FORMULA IN SPACE OF CONSTANT CURVATURE

Lee, Sungyun, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.33, no.1, pp.88 - 1, 1990-02

1021
L-2-contraction for shock waves of scalar viscous conservation laws

Kang, Moon-Jin; Vasseur, Alexis F., ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.1, pp.139 - 156, 2017-01

1022
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws

Kang, Moon-Jin; Vasseur, Alexis F.; Wang, Yi, JOURNAL OF DIFFERENTIAL EQUATIONS, v.267, no.5, pp.2737 - 2791, 2019-08

1023
L-2-type contraction for shocks of scalar viscous conservation laws with strictly convex flux

Kang, Moon-Jin, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.145, pp.1 - 43, 2021-01

1024
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansu, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

1025
L-P error estimates and superconvergence for covolume or finite volume element methods

Chou, SH; Kwak, Do Young; Li, O, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.19, no.4, pp.463 - 486, 2003-07

1026
l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Han; Jung, Hwanyup, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

1027
Laces: A generalisation of braids

Fenn, R; Jin, Gyo Taek; Rimanyi, R, OSAKA JOURNAL OF MATHEMATICS, v.38, no.2, pp.251 - 269, 2001-06

1028
Lagrangian torus fibration of quintic Calabi-Yau hypersurfaces III: Symplectic topological SYZ mirror construction for general quintics

Ruan, Wei Dong, JOURNAL OF DIFFERENTIAL GEOMETRY, v.63, no.2, pp.171 - 229, 2003-02

1029
Lagrangian Torus Fibrations of Quintic Calabi-Yau Hypersurfaces II: Technical results on gradient flow construction

Ruan, Wei Dong, JOURNAL OF SYMPLECTIC GEOMETRY , v.1, no.3, pp.435 - 522, 2002-05

1030
Langlands Programme

Ja Kyung Koo, 대한수학회논문집, v.5, no.2, pp.31 - 43, 1990-10

1031
Large Cliques in Hypergraphs with Forbidden Substructures

Holmsen, Andreas F., COMBINATORICA, v.40, no.4, pp.527 - 537, 2020-08

1032
LARGE DEVIATIONS AND LOCALIZATION OF THE MICROCANONICAL ENSEMBLES GIVEN BY MULTIPLE CONSTRAINTS

Nam, Kyeongsik, ANNALS OF PROBABILITY, v.48, no.5, pp.2525 - 2564, 2020-09

1033
Large deviations for affine diffusion processes on R-+(m) x R-n

Kang, Wan-Mo; Kang, Chulmin, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.6, pp.2188 - 2227, 2014-06

1034
Large deviations for the largest eigenvalue of Gaussian networks with constant average degree

Ganguly, Shirshendu; Nam, Kyeongsik, PROBABILITY THEORY AND RELATED FIELDS, v.184, no.3-4, pp.613 - 679, 2022-12

rss_1.0 rss_2.0 atom_1.0